MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that instrument spring missing on uprod.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that instrument spring missing on uprod.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the red lever of the attune em tibial dist uprod was cracked and also presents signs of breakage, the broken fragment was not returned for evaluation.Additionally the spring has fallen apart from its original position and was not returned, it is reasonable to suspected that this condition was caused by the rupture of the lever.The observed conditions were identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune em tibial dist uprod would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code pg0211 provided is not a valid finished goods lot number corrected: h3.

Brand Name
ATTUNE EM TIBIAL DIST UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24258602
Report Number1818910-2026-02406
Device Sequence Number20849376
Product Code LXH
UDI-Device Identifier10603295129752
UDI-Public(01)10603295129752(10)PG0211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400003
Device Lot NumberPG0211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/24/2026
03/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/26/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexMale